# SDR VNAA202407110029

- Difficulty date: May 14, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N584NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15387
- Aircraft time: 18,912 hours, 16,943 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: CC67018050
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CENTER FITTING BORE LUGS L1, L2, L5 AND L6 AT LH AILERON.  CORROSION ON CENTER FITTING BORE LUGS L1, L2, L5 AND L6 AT LH AILERON WERE REPAIRED PER REO 670-57-61-237 REV --
